Academy Summit 19.3 Schedule

  1. Home
  2. Academy Summit 19.3 Schedule
    Start      Stop      Dur Activity
9:00 AM 9:15 AM      0:15 Open Comments
9:15 AM 10:15 AM      1:00 1 hr Lecture
10:15 AM 10:30 AM      0:15 AM Break
10:30 AM 12:00 PM      1:30 1.5 hr Lecture
12:00 PM 1:00 PM      1:00 Lunch – Deli Buffet
1:00 PM 2:30 PM      1:30 1.5 hr Lecture
2:30 PM 2:45 PM      0:15 PM Break
2:45 PM 3:45 PM      1:00 1 hr Lecture
3:45 PM 4:00 PM      0:15 PM Break 2
4:00 PM 5:00 PM      1:00 1 hr Lecture
5:00 PM 5:15 PM      0:15 Wrap up, Attestations & Surveys
Menu